Higher secant varieties of P^n × P^m embedded in bi-degree (1,d) - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Pure and Applied Algebra Year : 2011

Higher secant varieties of P^n × P^m embedded in bi-degree (1,d)

Abstract

Let $X^{(n,m)}_{(1,d)}$ denote the Segre\/-Veronese embedding of $\PP n \times \PP m$ via the sections of the sheaf $\mathcal{O}(1,d)$. We study the dimensions of higher secant varieties of $X^{(n,m)}_{(1,d)}$ and we prove that there is no defective $s^{th}$ secant variety, except possibly for $n$ values of $s$. Moreover when ${m+d \choose d}$ is a multiple of $(m+n+1)$, the $s^{th}$ secant variety of $X^{(n,m)}_{(1,d)}$ has the expected dimension for every $s$.
Fichier principal
Vignette du fichier
BCC.pdf (338.99 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00645976 , version 1 (28-11-2011)

Identifiers

Cite

Alessandra Bernardi, Enrico Carlini, Maria Virgina Catalisano. Higher secant varieties of P^n × P^m embedded in bi-degree (1,d). Journal of Pure and Applied Algebra, 2011, 215 (12), pp.2853-2858. ⟨10.1016/j.jpaa.2011.04.005⟩. ⟨hal-00645976⟩
225 View
178 Download

Altmetric

Share

Gmail Facebook X LinkedIn More